# SDR SIMA20150121005

- Difficulty date: January 21, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Support Angle
- Part number: 14531597604
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB TO FUSELAGE SUPPORT ANGLE IS CRACKED IN 2 AREAS NEAR FRAME 76 RT.  REPLACED RT VERTICAL STAB TO FUSELAGE FWD SUPPORT ANGLE IAW EO EM-53MR-1281.
